# SDR C2XA05TY007

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 14,119 hours, 12,650 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: KSC357620V
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A MODIFICATION OF AIRCRAFT, INSPECTION FOUND THE VERTICAL STAB, LEFT HAND SPHERICAL BEARING HAD AXIAL AND LATERAL PLAY.  MAINTENANCE REAMED THE THE VERTICAL BEARING HOUSING AND INSTALL NEW BUSHINGS IAW EC5510-01108.  ALL WORK WAS ACCOMPLISHED AND OPS CHECKS GOOD.  A/C WAS REL AFTER ALL WORK WAS C/W WITH.
